# SDR SWAA2018030520185

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 8,206 hours, 3,576 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 1103P1349
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING FUEL IMBALANCE IN FLIGHT. DECLARED AN EMERGENCY.  FOUND CENTER TANK FUEL PUMP INOPERATIVE.  R & R THE CENTER LT BOOST PUMP SWITCH IAW AMM.
